MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD BHR DYSPLASIA CUP 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD BHR DYSPLASIA CUP 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Catalog Number 74122256
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Toxicity (2333)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that left hip revision surgery was performed due to pain and metallosis.

Brand Name
BHR DYSPLASIA CUP 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key6878281
Report Number3005975929-2017-00294
Device Sequence Number13804310
Product Code NXT
UDI-Device Identifier03596010552372
UDI-Public03596010552372
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Catalogue Number74122256
Device Lot Number07FW11293
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL CENTRALISER, # 71313103, LOT # 08HM05848; DYSPLASIA SCREW, # 74500028, LOT #07ET08660; DYSPLASIA SCREW, # 74500052, LOT # 06MT04828; FEMORAL STEM, # 71312102, LOT # 09MT37837; MODULAR HEAD, # 74222148, LOT # 08GW17795; MODULAR SLEEVE, # 74222100, LOT # 08GW17831
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR